# SDR AALA20150226024

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 44,071 hours, 18,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FOUND TO BE JAMMED WHEN ATTEMPTED TO OPEN DURING MX.  DOOR LOWER SNUBBER & ACTUATOR ROD END DOOR SIDE FOUND SHEARED.  R & R L1 DOOR SNUBBER.  PERFORMED OPERATIONAL CHECK IAW AMM 52-11-51.  SYS CHECKED NORMAL.
